Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2010, 3:30 PM CDT for Sangamon County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2010, 3:30 PM CDT (20:30 UTC)
- Expired
- May 26, 2010, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:10 PM CDT, 20 minutes earlier.
Area forecast discussion, May 26, 3:10 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT WED MAY 26 2010 .DISCUSSION... ISSUED 310 PM CDT WED MAY 26 2010 THE FORECAST CONCERN FOR THE NEXT 24 TO 36 HOURS WILL CONTINUE TO BE SLOW MOVING SCATTERED T-STORMS AND THEIR ASSOCIATED POCKETS OF HEAVY RAIN. THE NAM AND GFS ARE IN FAIRLY GOOD AGREEMENT THAT DRIER AIR WILL MOVE INTO THE AREA FOR THE FIRST PART OF THE HOLIDAY WEEKEND...BUT THEN AN EXPECTED SHIFT IN OUR PATTERN TO A MORE ZONAL FLOW IS ANTICPATED BY MEMORIAL DAY WITH OUR NEXT CHANCE FOR RAIN EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT SCATTERED T-STORMS HAVE ONCE AGAIN DEVELOPED THIS AFTERNOON ON LINGERING OUTFLOW BOUNDARIES IN CENTRAL IL AND ANOTHER CLUSTER IN WEST CENTRAL IL ALONG A WEAK COLD FRONT WHICH EXTENDED FROM SE WI TO JUST WEST OF THE IL RIVER TO WCENT MO. BOTH CLUSTERS OF STORMS WILL CONTINUE THROUGH THE EVENING AND INTO EARLY TONIGHT. THE MID LEVEL WIND FIELDS ARE WEAK...SO SLOW MOVING...PULSE T-STORMS WILL PRODUCE POCKETS OF HEAVY RAIN. ON THURSDAY...THE MAIN FOCUS FOR T-STORMS WILL BE ALONG AND NORTH OF THE WEAK COLD FRONT WHICH IS EXPECTED TO BE IN EXTREME SOUTHERN IL BY EARLY IN THE AFTERNOON. A WEAK SHORTWAVE COMING DOWN THE EAST SIDE OF THE UPPER LEVEL RIDGE IS EXPECTED TO INTERACT WITH THE FRONT AND MAY ENHANCE SOME OF THE RAINFALL...PARTICULARLY ALONG THE I-70 CORRIDOR THURSDAY AFTERNOON AND EARLY EVENING. THE FRONT AND SHORTWAVE WILL PUSH FAR ENOUGH TO OUR SOUTH THURSDAY NIGHT...THAT THE RAIN IS EXPECTED TO MOVE OUT OF CENTRAL AND SOUTHEAST ILLINOIS...SO WILL LOWER POPS UNDER 20 PERCENT FOR THURSDAY NIGHT. LONG TERM...FRIDAY THROUGH WEDNESDAY WE ARE EXPECTED TO BE ON THE EAST SIDE OF A BUILDING UPPER LEVEL RIDGE FRIDAY THROUGH SUNDAY...WITH THE AXIS OF THE RIDGE WEST OF THE MS RIVER THROUGH SATURDAY NIGHT. THIS WILL GIVE US MOSTLY SUNNY CONDITIONS AND SEASONABLE TEMPS FOR THE FIRST PART OF THE HOLIDAY WEEKEND. A PROGRESSIVE UPPER TROF IN THE WESTERN U.S. FRIDAY IS EXPECTED TO SHIFT EASTWARD TOWARD THE MIDWEST INTO THE UPPER RIDGE SUNDAY. THERE IS QUITE A DIFFERENCE IN THE GFS AND EUROPEAN SOLUTIONS WITH THIS SCENARIO. THE GFS IS QUICKER...BUT I PREFER THE EUROPEAN SOLUTION SINCE THE TROF WILL BE TRYING TO CUT INTO A FAIRLY HIGH LATITUDE UPPER RIDGE...WHICH SHOULD SLOW DOWN THE ADVANCEMENT OF ANY SURFACE FEATURES/PRECIPITATION. THE RESULT WILL BE TO INTRODUCE A CHANCE FOR T-STORMS ACROSS ALL OF CENT/SE IL ON MEMORIAL DAY. AREAS WEST OF THE IL RIVER MAY SEE A FEW T-STORMS SUNDAY NIGHT...BUT WILL HOLD OFF ON ANY MENTION FOR NOW AS IT APPEARS THE BIGGER THREAT FOR T-STORMS WILL STAY IN IOWA. THE FRONT THAT PUSHES INTO THE REGION ON MONDAY IS EXPECTED TO STALL OUT AND WEAKEN AS IT MOVES TOWARD THE OHIO RIVER MONDAY NIGHT WHEN THE UPPER LEVEL BECOMES MORE ZONAL/WESTERLY. DUE TO THE EXPECTED POSITION OF THE FRONT...WILL ONLY KEEP T-STORMS IN THE FORECAST TUESDAY FOR SOUTHEAST IL. THE EUROPEAN MODEL SHOWS A SHORTWAVE ROTATING AROUND AN UPPER LOW IN WESTERN ONTARIO INTO THE UPPER MIDWEST TUESDAY NIGHT INTO WEDNESDAY. THIS MAY DRIVE ANOTHER FRONT INTO THE REGION AND PROVIDE SUPPORT FOR ANOTHER ROUND OF T-STORMS. MILLER && .AVIATION... ISSUED 1201 PM CDT WED MAY 26 2010 A WEAK FRONT OVER CENTRAL IL WL SLOWLY DIMINISH AND MOVE EAST TODAY. THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA LATER THIS AFTERNOON AND EVENING IN THE HOT AND HUMID AIRMASS. WITH LIGHT WINDS ALOFT...THESE STORMS...ONCE THEY DEVELOP...WILL MOVE VERY SLOWLY. THE STORMS SHOULD DIMINISH AFTER SUNSET. WL KEEP VCTS IN THE FORECASTS THROUGH SUNSET. HIGH PRESSURE WILL APPROACH THE AREA TONIGHT...KEEPING LIGHT WINDS. WITH THE AFTERNOON HEATING ON THURSDAY...EXPECT CU TO DEVELOP. IN ADDITION...NORTHERLY WINDS WILL INCREASE TO 10 TO 15 MPH. DPK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 3:05 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CDT WED MAY 26 2010 ILZ029-036-037-040-041-047-049-050-271200- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-030-031-038-042>046-048-051>057-061-271200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK- VERMILION-WOODFORD- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-271200- CLARK-CRAWFORD-LAWRENCE- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP INTO TONIGHT. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE NORTHWARD...FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-066-067-071-072-271200- CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND- 305 PM CDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON MEMORIAL DAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. DPK
In the hours before
Special weather statement, May 26, 2:27 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT WED MAY 26 2010
ILZ052-262015-
CHRISTIAN-
227 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHRISTIAN COUNTY UNTIL 315
PM CDT...
AT 222 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR STONINGTON...OR 12 MILES NORTH OF TAYLORVILLE...MOVING SOUTH AT
5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
STONINGTON...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3957 8939 3977 8933 3977 8915 3966 8915
3966 8912 3959 8910
TIME...MOT...LOC 1927Z 006DEG 4KT 3969 8923
KELLYSpecial weather statement, May 26, 2:48 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT WED MAY 26 2010
ILZ047-050-051-262030-
CASS-MORGAN-SANGAMON-
248 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MORGAN...SOUTHEASTERN
CASS AND WESTERN SANGAMON COUNTIES UNTIL 330 PM CDT...
AT 246 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR ASHLAND...OR 13 MILES SOUTHEAST OF VIRGINIA. THIS STORM WAS
NEARLY STATIONARY.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PLEASANT PLAINS...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3992 9007 3992 9000 3991 9000 3991 8993
3990 8989 3972 8993 3976 9012
TIME...MOT...LOC 1948Z 304DEG 1KT 3985 9001Special weather statement, May 26, 2:52 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT WED MAY 26 2010
ILZ031-262030-
WOODFORD-
252 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN WOODFORD COUNTY UNTIL 330 PM
CDT...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF MINONK...OR 13 MILES NORTHEAST
OF EUREKA...MOVING NORTHEAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINONK...
OTHER LOCATIONS AFFECTED INCLUDE...BENSON AND PANOLA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4093 8893 4076 8892 4076 8898 4073 8900
4070 8911 4085 8923 4093 8912 4093 8906
4094 8903 4094 8894
TIME...MOT...LOC 1952Z 220DEG 3KT 4082 8907Special weather statement, May 26, 3:09 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT WED MAY 26 2010
ILZ042-051-262100-
LOGAN-SANGAMON-
309 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ALERT FOR NORTHERN SANGAMON AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 400 PM CDT...
AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF ELKHART...OR 7 MILES SOUTH OF
LINCOLN...MOVING SOUTHWEST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELKHART...
CORNLAND...
WILLIAMSVILLE...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3998 8961 3998 8959 4009 8958 4013 8957
4014 8928 3975 8946 3977 8966
TIME...MOT...LOC 2009Z 030DEG 3KT 4004 8939Local storm report, May 26, 3:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 1 S LINCOLN 40.14N 89.37W
05/26/2010 M0.25 INCH LOGAN IL MESONET
PEA HAIL SOUTH OF LINCOLN.
&&
JANKOWSKISpecial weather statement, May 26, 3:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT WED MAY 26 2010
ILZ050-262115-
MORGAN-
323 PM CDT WED MAY 26 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN MORGAN COUNTY UNTIL 415 PM
CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JACKSONVILLE...MOVING EAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDER...
FRANKLIN...
OTHER LOCATIONS AFFECTED INCLUDE...SOUTH JACKSONVILLE...LAKE
JACKSONVILLE AND JACKSONVILLE MUNICIPAL AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3981 9025 3981 9000 3979 9000 3979 8999
3970 8999 3964 8996 3961 8996 3964 9030
TIME...MOT...LOC 2023Z 273DEG 6KT 3971 9017The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:27 AM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 26, 9:03 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 26 hr |
| May 26, 1:33 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| May 26, 1:50 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| May 26, 1:56 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 3 hr |
| May 26, 2:06 PM CDT | Special Weather Statement | ILX | Fulton | 54 min |
| May 26, 2:27 PM CDT | Special Weather Statement | ILX | Christian | 48 min |
| May 26, 2:48 PM CDT | Special Weather Statement | ILX | Morgan | 42 min |
| May 26, 2:52 PM CDT | Special Weather Statement | ILX | Woodford | 38 min |
| May 26, 3:00 PM CDT | Areal Flood Advisory | ILX | Logan | 97 min |
| May 26, 3:09 PM CDT | Special Weather Statement | ILX | Logan | 51 min |
| May 26, 3:23 PM CDT | Special Weather Statement | ILX | Morgan | 52 min |
| May 26, 3:31 PM CDT | Areal Flood Advisory | ILX | Menard, Morgan, Sangamon | 3 hr |
| May 26, 3:57 PM CDT | Areal Flood Advisory | ILX | Coles, Douglas | 3 hr |
| May 26, 4:01 PM CDT | Special Weather Statement | ILX | Cass | 59 min |
| May 26, 4:07 PM CDT | Flash Flood Warning | ILX | Sangamon | 8 hr |
| May 26, 4:08 PM CDT | Special Weather Statement | ILX | Coles | 52 min |
| May 26, 4:43 PM CDT | Special Weather Statement | ILX | Scott | 32 min |
| May 26, 5:17 PM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Moultrie, Piatt | 2 hr |
| May 26, 5:21 PM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| May 26, 5:40 PM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| May 26, 5:49 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 4 hr |
| May 26, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 38 min |
| May 26, 6:15 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.